# SDR SABA011068

- Difficulty date: November 24, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N883CC
- Make and model: Dhav DHC8102
- Aircraft serial: 162
- Aircraft time: 31,982 hours, 29,416 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF MLG LEFT AND RIGHT DOOR/GEAR INTRANSIT LIGHTS REMAINED ILLUMINATED AND NOSE GEAR INDICATED UP AND LOCKED.  CREW CYCLED GEAR AND STILL HAD MAIN GEAR/DOOR INTRANSIT LIGHTS.  SELECTED GEAR DOWN AND HAD THREE GREEN DOWN AND LOCKED INDICATION.  RETURNED TO FIELD WITH NO EMERGENCY DECLARED, LANDED SAFELY.  MAINTENANCE PERFORMED GEAR RETRACTION CHECKS IAW DHC-8 M/M 32-30, COULD NOT DUPLICATE PROBLEM AND AIRCRAFT RETURNED TO SERVICE.
